Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Gregory J. Herschlag, Phillip Griffiths Assistant Research Professor

Gregory J. Herschlag

I am interested in studying techniques to understand gerrymandering.  I am also interested in computational fluid dynamics and high performance computing.

Contact Info:
Office Location:  207 Physics
Office Phone:  919-660-2861
Email Address: send me a message
Web Page:

Teaching (Fall 2020):

    Physics 047, MWF 12:00 PM-12:50 PM
  • IDS 798.01, CAPSTONE PROJECT Synopsis
    Gross Hall 270, F 10:05 AM-11:20 AM

Ph.D.University of North Carolina at Chapel Hill2013

Computational fluid dynamics • Gerrymandering • High performance computing--Research • Lattice Boltzmann methods

Recent Publications   (More Publications)

  1. Herschlag, G; Gounley, J; Roychowdhury, S; Draeger, EW; Randles, A, Multi-physics simulations of particle tracking in arterial geometries with a scalable moving window algorithm, Proceedings Ieee International Conference on Cluster Computing, Iccc, vol. 2019-September (September, 2019), ISBN 9781728147345 [doi]  [abs]
  2. Chin, A; Herschlag, G; Mattingly, J, The Signature of Gerrymandering in Rucho v. Common Cause, South Carolina Law Review, vol. 70 (2019)
  3. Herschlag, G; Lee, S; Vetter, JS; Randles, A, GPU data access on complex geometries for D3Q19 lattice boltzmann method, Proceedings 2018 Ieee 32nd International Parallel and Distributed Processing Symposium, Ipdps 2018 (August, 2018), pp. 825-834, IEEE, ISBN 9781538643686 [doi]  [abs]
  4. Cao, Y; Feng, Y; Ryser, MD; Zhu, K; Herschlag, G; Cao, C; Marusak, K; Zauscher, S; You, L, Programmable assembly of pressure sensors using pattern-forming bacteria., Nat Biotechnol, vol. 35 no. 11 (November, 2017), pp. 1087-1093 [doi]  [abs]
  5. Herschlag, G; Ravier, R; Mattingly, JC, Evaluating Partisan Gerrymandering in Wisconsin (September, 2017)  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320